# SDR USAA920081225

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112N5136
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGLET MOD/ ETOPS MOD - NR 6110937, LEFT WING RIB 22 LOWER FITTING CRACKED, WS 681.5. REPLACED LEFT WING RIB 22 LOWER FITTING, WS 681.5 IAW DWG 112N5136. (K)
